# SDR SWAA2025111333960

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 47,515 hours, 29,005 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG CENTER GEAR DOOR CRACKED FWD AND BELOW LOWER FWD DOOR ATTACH POINT.   OK TO CONTINUE PER CDL 32-10-3XD SP1B.
